Audio described TV Films guide

All programmes Previous week Following week (Experimental)

Thursday 18th April

  • 1:05am Love, Rosie: (2014) Romcom with Lily Collins and Sam Claflin. Two lifelong friends are kept from getting together by a misunderstanding and a series of missed opportunities. Sex, strong language. (1 hour 45 minutes) on Channel 4 (4) and Channel 4 HD (104)
  • 2:05am Love, Rosie: (2014) Romcom with Lily Collins and Sam Claflin. Two lifelong friends are kept from getting together by a misunderstanding and a series of missed opportunities. Sex, strong language. (1 hour 45 minutes) on Channel 4+1 (13)
  • Friday 19th April

  • 11:45am The Parent Trap: (1998) Comedy. Lindsay Lohan plays twins Hallie and Annie, who meet for the first time and realise they've been 'shared' by their divorced parents (Dennis Quaid and Natasha Richardson). (2 hours 25 minutes) on Channel 4 (4) and Channel 4 HD (104)
  • 12:45pm The Parent Trap: (1998) Comedy. Lindsay Lohan plays twins Hallie and Annie, who meet for the first time and realise they've been 'shared' by their divorced parents (Dennis Quaid and Natasha Richardson). (2 hours 25 minutes) on Channel 4+1 (13) and Channel 4+1 HD (109)
  • 2:30pm The Simpsons Movie: (2007) Animated comedy. Homer's love for a pig causes world-threatening pollution and Springfield to be enclosed by a huge dome. D'oh! Will he do the decent thing and save his neighbours? (1 hour 45 minutes) on Film4 (15)
  • 4:25pm The Adventures of Tintin: (2011) Steven Spielberg's animated adventure. The purchase of a beautiful model ship from a Belgian street market sets a young news reporter on a danger-packed international treasure hunt. (2 hours 5 minutes) on Film4 (15)
  • 6:35pm Sahara: (2005) Action adventure starring Matthew McConaughey, PenÂelope Cruz and Steve Zahn. A treasure hunter sets out to find a US Civil War battleship that may be buried in the Sahara desert. (2 hours 25 minutes) on Film4 (15)
  • 9:00pm The Hunger Games: Mockingjay...: ...Part 1: (2014) Jennifer Lawrence stars in the penultimate part of the action fantasy. Anti-Capitol rebels try to recruit Katniss as their mascot, but she initially refuses. (2 hours 20 minutes) on E4 (28)
  • 10:00pm The Hunger Games: Mockingjay...: ...Part 1: (2014) Jennifer Lawrence stars in the penultimate part of the action fantasy. Anti-Capitol rebels try to recruit Katniss as their mascot, but she initially refuses. (2 hours 20 minutes) on E4+1 (29)
  • Saturday 20th April

  • 1:05am Kick-Ass 2: (2013) Violent superhero action-comedy with Aaron Taylor-Johnson and ChloÈe Grace Moretz. Teen crime-fighters Kick-Ass and Hit-Girl face a new nemesis. Very strong language, offensive scenes. (1 hour 50 minutes) on Channel 4+1 (13)
  • 7:10pm Men in Black: (1997) Sci-fi comedy. Tommy Lee Jones and Will Smith star as top-secret agents who monitor and hush up the presence of aliens on Earth - and discover one scary critter's deadly plot. (1 hour 50 minutes) on Film4 (15)
  • 9:00pm A Good Day to Die Hard: (2013) Part five of the action-thriller series. When cop John McClane (Bruce Willis) flies to Moscow to help his estranged son he finds danger at every turn. Violence, strong language. (1 hour 55 minutes) on E4 (28)
  • 9:00pm Sabotage: Action film, starring Arnold Schwarzenegger and Sam Worthington. When a team of agents steal millions of dollars in drugs money, they are killed one by one. (2013) (1 hour) on 5Spike (31)
  • 9:00pm Star Trek Into Darkness: (2013) Sci-fi action adventure starring Chris Pine, Zachary Quinto and Benedict Cumberbatch. Kirk loses command of the Enterprise and a renegade operative threatens Starfleet. Violence. (2 hours 35 minutes) on Film4 (15)
  • 9:00pm The Shallows: (2016) Thriller starring Blake Lively. A surfer is stalked and attacked by an enormous great white shark, leaving her fighting for her life, just 200 metres from shore. Gory scenes. (1 hour 40 minutes) on Channel 4 (4) and Channel 4 HD (104)
  • 10:00pm A Good Day to Die Hard: (2013) Part five of the action-thriller series. When cop John McClane (Bruce Willis) flies to Moscow to help his estranged son he finds danger at every turn. Violence, strong language. (1 hour 55 minutes) on E4+1 (29)
  • 10:00pm The Shallows: (2016) Thriller starring Blake Lively. A surfer is stalked and attacked by an enormous great white shark, leaving her fighting for her life, just 200 metres from shore. Gory scenes. (1 hour 40 minutes) on Channel 4+1 (13) and Channel 4+1 HD (109)
  • 10:05pm Sabotage: Action film, starring Arnold Schwarzenegger and Sam Worthington. When a team of agents steal millions of dollars in drugs money, they are killed one by one. (2013) (1 hour) on 5Spike (31)
  • 10:40pm Ted 2: (2012) Adult comedy sequel. Ted, the toy bear who came to life, faces a legal challenge to his marriage. With Mark Wahlberg, Amanda Seyfried and Jessica Barth. Strong language, sex, drugs. (2 hours 5 minutes) on Channel 4 (4) and Channel 4 HD (104)
  • 11:00pm Alex Cross: Crime thriller starring Tyler Perry and Matthew Fox. A Detroit criminal profiler called in to decipher clues of a case brings a murderous villain down on himself. (2012) (1 hour) on 5STAR (30)
  • 11:40pm Ted 2: (2012) Adult comedy sequel. Ted, the toy bear who came to life, faces a legal challenge to his marriage. With Mark Wahlberg, Amanda Seyfried and Jessica Barth. Strong language, sex, drugs. (2 hours 5 minutes) on Channel 4+1 (13) and Channel 4+1 HD (109)
  • Sunday 21st April

  • 2:10am The Greasy Strangler: (2016) Surreal adult comedy-horror. While a serial killer stalks their town, a father and son who run a disco walking tour fall for the same woman. Sex, nudity, violence, very strong language. (1 hour 50 minutes) on Film4 (15)
  • 11:00am Megamind: (2010) Animated adventure. There are unexpected consequences when a blue-skinned, large-headed alien supervillain outwits and defeats his superhero enemy. With the voice of Will Ferrell. (1 hour 55 minutes) on Film4 (15)
  • 2:50pm Pixels: Sci-fi comedy starring Adam Sandler and Kevin James. A world-weary gamer battles with the classic video game characters from his childhood. (2015) (1 hour) on Channel 5 (5) and Channel 5 HD (105)
  • 3:50pm Pixels: Sci-fi comedy starring Adam Sandler and Kevin James. A world-weary gamer battles with the classic video game characters from his childhood. (2015) (1 hour) on Channel 5+1 (44)
  • 3:55pm Pixels: Sci-fi comedy starring Adam Sandler and Kevin James. A world-weary gamer battles with the classic video game characters from his childhood. (2015) (55 minutes) on Channel 5 (5) and Channel 5 HD (105)
  • 4:55pm Pixels: Sci-fi comedy starring Adam Sandler and Kevin James. A world-weary gamer battles with the classic video game characters from his childhood. (2015) (55 minutes) on Channel 5+1 (44)
  • 6:50pm Eddie the Eagle: (2016) Comedy. Taron Egerton stars as Michael Edwards, aka Eddie the Eagle, who, in 1988, was the first ski jumper to represent Britain at the Olympics since 1929. Sexual banter. (2 hours 5 minutes) on Film4 (15)
  • 7:20pm Men in Black II: (2002) Tommy Lee Jones and Will Smith star in the boisterous action sequel to their sci-fi comedy about US government agents who secretly protect Earth from extraterrestrial criminals. (1 hour 40 minutes) on E4 (28)
  • 8:20pm Men in Black II: (2002) Tommy Lee Jones and Will Smith star in the boisterous action sequel to their sci-fi comedy about US government agents who secretly protect Earth from extraterrestrial criminals. (1 hour 40 minutes) on E4+1 (29)
  • 9:00pm The Wolverine: (2013) Fantasy action-adventure with Hugh Jackman. The hirsute superhero faces an onslaught of yakuza, samurai and ninjas when he visits an old friend in Japan. Contains violence. (2 hours 25 minutes) on Film4 (15)
  • 11:25pm True Grit: (2010) Western. When a farmer is murdered, his daughter hires the help of a US Marshal to track down the culprit. With Hailee Steinfeld, Jeff Bridges, Josh Brolin and Matt Damon. Violence. (2 hours 10 minutes) on Film4 (15)
  • Monday 22nd April

  • 12:10pm Dante's Peak: (1997) Action thriller starring Pierce Brosnan and Linda Hamilton. A scientist's warning that a volcano is set to erupt is unwisely ignored by the inhabitants of the resort on its slopes. (2 hours) on Channel 4 (4) and Channel 4 HD (104)
  • 1:10pm Dante's Peak: (1997) Action thriller starring Pierce Brosnan and Linda Hamilton. A scientist's warning that a volcano is set to erupt is unwisely ignored by the inhabitants of the resort on its slopes. (2 hours) on Channel 4+1 (13) and Channel 4+1 HD (109)
  • 2:40pm How to Train Your Dragon: (2010) Oscar-nominated animation. The young Viking Hiccup and his friend Astrid inhabit a village that lives in fear of fire-breathing dragons. Until, one day, they learn how to tame them. (1 hour 45 minutes) on Film4 (15)
  • 4:35pm Paddington: (2014) Part-animated family fun. Hugh Bonneville, Sally Hawkins and Nicole Kidman star in this adaptation of Michael Bond's tales of the adventures of a small bear (voiced by Ben Whishaw). (2 hours) on Film4 (15)
  • 6:35pm Captain America: The First Avenger: (2011) Superhero action-adventure starring Chris Evans. During World War II, scientists turn a puny youth into the USA's greatest weapon against the Nazis. With Hugo Weaving. Violence. (2 hours 25 minutes) on Film4 (15)
  • 9:00pm The Green Mile: (1999) Drama. Tom Hanks stars as prison warder who takes charge of a death row prisoner with mysterious healing powers. Violence, strong language, scenes viewers may find upsetting. (3 hours 40 minutes) on Film4 (15)
  • Tuesday 23rd April

  • 6:10pm Exodus: Gods and Kings: (2014) Drama. Christian Bale and Joel Edgerton star in Ridley Scott's account of Moses' attempt to free the Hebrews from Egyptian slavery and lead his people to the Promised Land. Violence. (2 hours 50 minutes) on Film4 (15)
  • 9:00pm Jack Ryan: Shadow Recruit: (2014) Thriller starring Chris Pine, Keira Knightley, Kevin Costner and Kenneth Branagh. A CIA agent is sent on a dangerous mission to Moscow to investigate a Russian tycoon. Violence. (2 hours 10 minutes) on Film4 (15)
  • 10:00pm Sabotage: Action film, starring Arnold Schwarzenegger and Sam Worthington. When a team of agents steal millions of dollars in drugs money, they are killed one by one. (2013) (1 hour) on 5Spike (31)
  • 11:05pm Sabotage: Action film, starring Arnold Schwarzenegger and Sam Worthington. When a team of agents steal millions of dollars in drugs money, they are killed one by one. (2013) (1 hour 5 minutes) on 5Spike (31)
  • 11:10pm Riddick: (2013) Sci-fi thriller sequel starring Vin Diesel. Abandoned to die on an inhospitable planet, the outlaw warrior devises a risky escape plan. Gory violence, strong language. (2 hours 20 minutes) on Film4 (15)
  • Wednesday 24th April

  • 6:25pm The Book Thief: (2013) Drama about the horrors of war. In Nazi Germany, an orphan and her foster parents find themselves in danger when they help a Jewish boy. Some scenes may distress younger viewers. (2 hours 35 minutes) on Film4 (15)
  • 9:00pm Star Trek Into Darkness: (2013) Sci-fi action adventure starring Chris Pine, Zachary Quinto and Benedict Cumberbatch. Kirk loses command of the Enterprise and a renegade operative threatens Starfleet. Violence. (2 hours 35 minutes) on Film4 (15)